MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "(b)(6) called in regards to a hamilton c1 sn (b)(6) which suddenly had a blank/black screen during therapy.Therapy was not interrupted during that time, just the screen remaining blank.Rt 'whacked' the screen and it returned momentarily.Issued request to have field engineer service device and extract logs, sent questionnaire to customer." no health consequences or impact; no intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Based on the serial number, the device used was a hamilton-t1, not as described a hamilton-c1.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported the device's screen went blank/black during ventilation.The display briefly returned after the respiratory therapist tapped (¿whacked¿) the screen.The device was later pulled from use, and the issue was reproducible off-patient.A field engineer (fe) service request was issued to evaluate the device and extract logs.Therapy continued (no interruption), and there was no report of harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.Dispatched service engineer found the ffc cable from the control board to the front panel board was not fully seated at the front panel board side.The cable was reseated, completed service software tests and general tasks; and the issue was resolved.The device was left in a ready for use condition.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23631336
Report Number3001421318-2025-00923
Device Sequence Number13145854
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200623(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown